Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 1, Pages 59-72

Time-delay polynomial networks and rates of approximation

Department of Electrical and Computer Engineering, The University of Texas at Austin, Austin 78712-1084, TX, USA

Received 5 July 1997; Revised 11 August 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irwin W. Sandberg, “Time-delay polynomial networks and rates of approximation,” Mathematical Problems in Engineering, vol. 4, no. 1, pp. 59-72, 1998.